MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLU SELECT 8.5 SUCTIONAID, CUFFED, NON-FENESTRATED; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLU SELECT 8.5 SUCTIONAID, CUFFED, NON-FENESTRATED; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 101/860/085
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it was tough to empty the cap of the pilot balloon." the event occurred testing.There was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
Month and year of event have been provided, day is unknown.Operator of device is unknown, no information has been provided to date.Device evaluation: one decontaminated sample was received for investigation.Within this investigation we inflated and deflated affected sample by spare syringe several times.We can confirm that no issues were observed during this inflation and deflation.The pilot balloon can be deflated smoothly.No fault was found.The complaint was not confirmed.A review of the device history records shows there were no observations recorded during manufacture to suggest an issue of this nature would occur with this lot of product.No trend of similar complaints was identified.No action taken.

Brand Name
PORTEX BLU SELECT 8.5 SUCTIONAID, CUFFED, NON-FENESTRATED
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18793650
Report Number3011237704-2024-00048
Device Sequence Number15277491
Product Code BTO
UDI-Device Identifier15019517076165
UDI-Public(01)15019517076165(17)280223(10)4310532
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number101/860/085
Device Catalogue Number101/860/085CZ
Device Lot Number4310532
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Initial Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown